# SDR CA140907002

- Difficulty date: August 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 7,943 hours
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Part time: 7,630 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT,  THE LT ENGINE EXPERIENCED THREE TORQUE DECAY SURGES ON DESCENT.  MAINTENANCE WAS NOTIFIED AND AFTER SEVERAL COMPONENT CHANGES AND TEST FLIGHTS AS THIS WAS AN INTERMITTENT RECURRING EVENT.  THE ENGINE HAS BEEN REMOVED FOR A SHOP VISIT/O/H.
